BibTeX record journals/iandc/KleinK79

download as .bib file

@article{DBLP:journals/iandc/KleinK79,
  author    = {Quentin L. Klein and
               Martin E. Kaliski},
  title     = {Functional Equivalence in a Class of Autonomous One-Dimensional Nonlinear
               Discrete-Time Systems},
  journal   = {Inf. Control.},
  volume    = {42},
  number    = {2},
  pages     = {131--147},
  year      = {1979},
  url       = {https://doi.org/10.1016/S0019-9958(79)90623-5},
  doi       = {10.1016/S0019-9958(79)90623-5},
  timestamp = {Fri, 12 Feb 2021 22:16:26 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/KleinK79.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics